Characterizations for the fractional maximal commutator operator in generalized Morrey spaces on Carnot group


Guliyev V., Ekincioglu İ., Kaya E., Safarov Z.

INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, vol.30, no.6, pp.453-470, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 6
  • Publication Date: 2019
  • Doi Number: 10.1080/10652469.2019.1581777
  • Journal Name: INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.453-470
  • Keywords: Carnot group, fractional maximal operator, generalized Morrey space, commutator, BMO, INTEGRAL-OPERATORS, BOUNDEDNESS

Abstract

In this paper, we will obtain the new results of the strong and weak Spanne-Guliyev, Adams-Guliyev and Adams-Gunawan type boundedness characterization of the fractional maximal operator in generalized Morrey spaces, respectively. Moreover, we will give a characterization for the boundedness of the fractional maximal commutator operator in generalized Morrey spaces.